# SDR SWAA2024061802303

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N8909L
- Make and model: Boeing 737-8
- Aircraft serial: 42689
- Aircraft time: 1,665 hours, 918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 AFT GALLEY FLASHLIGHTS INOP<[01] REPLACED (3) AFT GALLEY FLASHLIGHT BATTERIES PER AMM 25-64-00; OPS CHECK GOOD AT THIS TIME.
